# SDR DALA2025121809236

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 80,575 hours, 10,507 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Faulted
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV PSU MASK DROPPED.   R & R O2 CONTAINER HOUSING ASSY PER A330 AMM 35-21. OK FOR SERVICE. (8215322)
